# SDR F3LA200600031

- Difficulty date: May 13, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N901FR
- Make and model: Airbus A319-112
- Aircraft serial: 1488
- Aircraft time: 16,966 hours, 7,660 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED FLOORBEAM CORRODED AT FR15, 5TH FLOORBEAM FROM LT. CENTER OF FUSELAGE ON AFT END.  DUMMY RAIL AT STATION Y503.2 FOUND TO BE OUT OF LIMITS PER SRM 53-11-14, FIG. 103.  REPLACED DUMMY RAIL AT STATION Y503.2 PER SRM 51-42-11 AND 53-41-14.
